Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Evaluation of Howland-type integrals involving $\textrm {tanh}$ and $\textrm {coth}$ functions

Author: Chih-Bing Ling
Journal: Math. Comp. 46 (1986), 219-223
MSC: Primary 65A05; Secondary 65D20
MathSciNet review: 815843
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Four Howland-type integrals involving tanh and coth functions in their integrands are evaluated in this paper. The results are tabulated to 20D.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 65D20

Retrieve articles in all journals with MSC: 65A05, 65D20

Additional Information

Keywords: Howland integrals, Howland-type integrals
Article copyright: © Copyright 1986 American Mathematical Society